MathSciNet Relay Station
MathSciNet bibliographic data
MR2044643 (2005m:35065) 35J15 (42B20 42B25 47B44 47F05)
Auscher, Pascal On $L\sp p$ estimates for square roots of second order elliptic operators on $\Bbb R\sp n$. Publ. Mat. 48 (2004), no. 1, 159–186.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement